Acute generalized exanthematous pustulosis in Adult
The causative drugs are primarily antibiotics, typically penicillins, and macrolides, but many other drug culprits have been reported, including norfloxacin, diltiazem, nitrazepam, cephradine, doxycycline, vancomycin, isoniazid, carbamazepine, nifedipine, acetaminophen, quinidine, itraconazole, piperazine, ibuprofen, and pyrimethamine.
L27.0 – Generalized skin eruption due to drugs and medicaments taken internally
238996003 – Drug-induced toxic pustuloderma
- Pustular psoriasis has associated arthritis and lacks the acuteness of drug association.
- Drug hypersensitivity syndrome – Pustules have rarely been reported in this setting. Consider this diagnosis, especially in a patient with facial edema, lymphadenopathy, and atypical lymphocytes on peripheral smear.
- Toxic epidermal necrolysis – Bullae and targetoid lesions have rarely been reported in AGEP in association with the more typical clinical findings outlined above. In AGEP, full-thickness necrosis of epidermis and widespread denudation do not occur.
- Exanthematous drug eruption
- Viral exanthem
- Cutaneous candidiasis
- Miliaria pustulosa
Last Updated: 04/04/2017